当前位置: 首页 > 师资队伍 > 个人主页
赵纯奕
职称: 副教授
所属部门: 应用数学系
办公室: 闵行数学楼 116 室
办公电话: 54342646-116
邮箱: cyzhao@math.ecnu.edu.cn
个人主页: http://math.ecnu.edu.cn/~cyzhao
学校名录: http://faculty.ecnu.edu.cn/s/1975/main.jspy
研究方向或职务
偏微分方程
个人履历
cv

Educations (教育背景)

 

1998.09 - 2002.06

Department of Math., East China Normal University

(华东师范大学数学系)

Bachelor

(本科)

2002.09 - 2005.06

Department of Math., East China Normal University

(华东师范大学数学系)

Master

(硕士)

2005.09 - 2008.06

Department of Math., East China Normal University

(华东师范大学数学系)

Ph.D.

(博士)

 

Experiences (工作经历)

 

2008.10 - 2009.12

Department of Math., The Chinese University of Hong Kong

(香港中文大学数学系)

PostDoc

(博士后)

2009.12 - 2010.07

Department of Math., National Taiwan University

(国立台湾大学数学系)

PostDoc

(博士后)

2010.08 - 2011.12

Department of Math., East China Normal University

(华东师范大学数学系)

Assistant Professor

(讲师)

2012.01 Present

Department of Math., East China Normal University

(华东师范大学数学系)

Associate Professor

  (副教授)

 

研究成果
Papers

Papers (论文目录):

[12] L.P. Wang and C.Y. Zhao, Solutions with clustered bubbles and a boundary layer of an elliptic problem. Discrete Contin. Dyn. Syst. 34 (2014), no. 5, 2333–2357.

[11] L.P. Wang, C.Y. Zhao, Infinitely Many Solutions for the Prescribed Boundary Mean Curvature Problem in . Canad. J. Math. 65 (2013), no. 4, 927–960.

[10] C.Y. Zhao, Some results on two-dimensional Hénon equation with large exponent in nonlinearity, Commun. Pure Appl. Anal. 12 (2013), no. 2, 803–813.

[9] H. Berestycki, T.-C. Lin, J.C. Wei, C.Y. Zhao, On Phase-Separation Model: Asymptotics and Qualitative Properties. Arch. Ration. Mech. Anal. 208 (2013), no. 1, 163–200.

[8] J.C. Wei, C.Y. Zhao, Non-compactness of the Prescribing Q-curvature problem in large dimensions. Calc. Var. Partial Differential Equations. 46 (2013), no. 1-2, 123–164.

[7] C.S. Lin, J.C. Wei, C.Y. Zhao, Sharp estimates for fully bubbling solutions of a SU(3) Toda system. Geom. Funct. Anal. 22 (2012), no. 6, 1591–1635.

[6] C.S. Lin, J.C. Wei, C.Y. Zhao, Asymptotic behavior of SU(3) Toda system in a bounded domain. Manuscripta Math. 137 (2012), no. 1-2, 1–18.

[5] J.C. Wei, C.Y. Zhao, F. Zhou, On nondegeneracy of solutions to SU(3) Toda system. C. R. Math. Acad. Sci. Paris 349 (2011), no. 3-4, 185–190.

[4] Q. Du, J.C. Wei, C.Y. Zhao, Vortex solutions of the high-к high-field Ginzburg-Landau model with an applied current. SIAM J. Math. Anal. 42 (2010), no. 6, 2368-2401.

[3] C.Y. Zhao, On the number of interior peaks of solutions to a nonautonomous singularly perturbed Neumann problem. Proc. Roy. Soc. Edinburgh Sect. A 139 (2009), no. 2, 427-448.

[2] C.Y. Zhao, Blowing-up solutions to an anisotropic Emden-Fowler equation with a singular source. J. Math. Anal. Appl. 342 (2008), no. 1, 398-422.

[1] C.Y. Zhao, Singular limits in a Liouville-type equation with singular sources. Houston J. Math. 34 (2008), no. 2, 601-621.